# SDR HNAA2019121100384

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 45,401 hours, 42,291 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOISE HEARD FROM NOSE GEAR AREA AFTER RETRACTION NOTICEABLE CLICKING ON FLT DECK FLOOR FOR 30 SEC AFTER GEAR RETRACTION....FIX:R&RD WIRE HARNESS BETWEEN NLG WELL FIREWALL AND PROX SWITCH A AND NLG DOOR SEQUENCE PROX SWITCH AS REQUIRED. PERFORMED OPS CHECK IAW AMM 32-34-00. OPS CHECK GOOD. OK FOR SERVICE
